# SDR CA051021001

- Difficulty date: October 19, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 19,164 hours
- Engine: Pwa PT6A41
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13034611
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: G

## Discrepancy

FLIGHT CREW REPORTED THAT WHILE IN CRUISE AT F/L 200 CABIN ALTITUDE CLIMBED TO 14000 FEET WITH ASSOCIATED WARNINGS AND MASKS AUTOMATICALLY DEPLOYING.  AIRCRAFT RETURNED TO BASE WHERE MAINTENANCE CHANGED LT FLOW PACK, AND THE PRESSURIZATION CONTROLLER.  GROUND RUNS WERE CARRIED OUT WITH NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS FLOWN FOR OPERATIONAL CHECK OF PRESSURIZATION SYSTEM WITH NO DEFECTS NOTED.
